Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Irregular period, have mood swings, over weight. Prescribed ginet. Side effects?

My doctor has prescribed ginet 84 for me as I am not getting my periods regularly.. I haven t been getting them properly for years now and I am worried about the side effects... mostly the mood swings... is it really worth taking the pill? he said i should try lose 5kgs as I am slightly overweight .. should I just try that instead?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

First off why do you want to have regular periods? Are you trying for a baby? If yes, then you have to take the pill, no choice in the matter.
As for losing weight, that is always a good idea especially if you are planning on taking the pill, since it is known to cause weight gain in most women.
So in the end it depends on why you want regular periods, because yes there is a chance of side effects like mood swings, but you are the one who has to decide whether or not that is something that you are willing to live with.

I hope this answered your question.
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor